Q. How can I cure my lower back pain due to weight-lifting?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
Published on Feb 27, 2018

Hi doctor,

I have lower back pain. I believe it occurred when I was lifting stuff in the house. I am 30 years old, 170 cm tall and weighs about 90 kg. Please advice.

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hello,

Welcome to icliniq.com.

You have caused sprain of muscles or a ligament of lower back due to trauma which is causing pain. You need to start NSAIDs and muscle relaxants for a few days and if possible an X-ray LS spine (lumbosacral) to look for bone architecture. Avoid forward bending and weightlifting.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Thank you doctor,

Can you provide me a sick note for today, only for work purposes?

Dr. Ashaq Hussain Parrey

General Medicine Internal Medicine Rheumatology
#

Hi,

Welcome back to icliniq.com.

There are no options available for issuing prescription or sick note. However, you need to rest for 48 hours. Avoid work, preferably take 48 hours leave from office work that will help for early recovery.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

Also Read Answers From:

Related Questions & Answers


Can Aleve and Goody's powder cause stomach upset?

Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full >>


Dr. Jeremy David O'kennedy
HIV AIDS Specialist

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full

Why do my kidneys hurt when I cough?

Query: Hello doctor, Five years ago, I had a kidney stone but it was small and went through the urine. Now, the problem is, I got common cold, fever, and cough. Common cold and fever were gone after taking medicine but the cough remains. I thought it will be alright after some time but it did not get bett...  Read Full >>


Dr. Sandhya
General Practitioner

Answer: Hello, Welcome to icliniq.com. After careful analysis of the history you have provided, I would like to let you know: Firstly, the pain that you experience in your right kidney area as mentioned, would be an outcome of the chronic cough. Chronic cough leads to muscle strains and tear. Secondly, ...  Read Full

Nausea and stomach pain after taking Panadol.

Query: Hello doctor, I am a female, 27 years old, 50 kg, 162 cm. Just before sleeping at 11:30 AM, I took two Panadol advance pills and one Muscerol 3 pill altogether. I have not eaten for the last five hours earlier. Later that night, I woke up around 2 AM feeling nausea which lasted for a few minutes. S...  Read Full >>


Dr. Zubin Dev Sharma
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. The drugs that you mentioned all contain NSAIDs. These drugs are known to damage stomach mucosal lining and cause gastritis. I would suggest to minimise these drugs. You can use some over-the-counter antacids like Pantoprazole or Ranitidine available at stores along ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.